# SDR DALA2019112086779

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1364514) 2 DENT WERE DONE ON NEW SECTION SKIN STA 600 BTW STRINGER 18LH-19LH, PROTUBERANCE WAS DONE ON NEW SECTION SKIN STA 620 ABOVE STRINGER 18LH AND TOOL MARKS WERE DONE ON SPLICE REPAIR DOUBLER STA 589-596 STRINGER 17LH. CORRECTIVE ACTION: PROTUBERANCE ON NEW SECTION SKIN STA 620 ABOVE STRINGER 18LH AND TOOL MARKS ON SPLICE REPAIR DOUBLER STA 589-596 STRINGER 17LH WERE REPAIR PER ERA 574571-14AD REV. A, SECTION V.
